INSTRUCTIONS TO AUTHORS
Eurasian Bulletin of Mathematics (EBM) is a peer reviewed open access journal which has been published tri-annually since 2018, accepts original research papers and survey articles written in English in all areas of mathematics. EBM provides an international forum so that further developments about these researches will be stimulated.
Submission of a manuscript implies: that the work described has not been published before; that it is not under consideration for publication anywhere else; that its publication has been approved by all co-authors, if any, as well as by the responsible authorities – tacitly or explicitly – at the institute where the work has been carried out. The publisher will not be held legally responsible should there be any claims for compensation.
Authors who wish to submit their manuscripts electronically to the Eurasian Bulletin of Mathematics (EBM) should upload the PDF file via online system at the following link http://www.ebmmath.com/index.php/EBM/login after registering. The Tex source-file will be needed later when the submitted paper has been accepted for publication in the EBM.
Preparing your manuscript
Manuscripts should be submitted in the PDF form. Manuscripts should be typesetted using the LATEX typesetting system. Authors should prepare their articles using the Eurasian Bulletin of Mathematics style (Template of Latex of EBM). Manuscripts written in AMS LaTeX format are also acceptable. A template of manuscript can be downloaded in Tex form at the link Template of Latex of EBM. After the acceptance of a manuscript for publication, we will ask you to submit the Tex form of the manuscript prepared in accordance with the style of the Eurasian Bulletin of Mathematics.
The title page should contain the title of the paper, full names of the authors, affiliations addresses and e-mail addresses of all authors. Authors are also required to submit their Open Researcher and Contributor ID (ORCID)’s which can be obtained from http://orcid.org as their URL address in the format http://orcid.org/xxxx-xxxx-xxxx-xxxx. Please indicate the corresponding author. Each manuscript should be accompanied by classification numbers from the Mathematics Subject Classification 2020 scheme.
Please provide an abstract of maximum 350 words. The abstract should not contain any undefined abbreviations or unspecified references.
Please provide at least one keyword which can be used for indexing purposes.
Please use the decimal system of headings with no more than three levels.
Abbreviations should be defined at first mention and used consistently thereafter.
Formulas should be numbered consecutively in the parentheses ( ).
All tables must have numbers (TABLE 1) consecutively in accordance with their appearance in the text and a legend above the table. Please submit tables as editable text not as images.
All figures must have numbers (FIGURE 1) consecutively in accordance with their appearance in the text and a caption (not on the figure itself) below the figure. Please submit figures as EPS, TIFF or JPEG format.
Acknowledgments of people, grants, funds, etc. should be placed in a separate section on the title page. The names of funding organizations should be written in full.
The list of references should only include works that are cited in the text and that have been published or accepted for publication. Personal communications and unpublished works should only be mentioned in the text. Do not use footnotes or endnotes as a substitute for a reference list.
Reference list entries should be alphabetized by the last names of the first author of each work.
 El-Bast, Z. A. and Smith, P. F. (1988). Multiplication Modules. Communications in Algebra, 16(4): 755-779.
 Gilmer, R. (1968). Multiplicative Ideal Theory. Queen's papers in pure and applied mathematics.
 Lu, C. P. (1997). Unions of prime submodules. Houston J. Math, 23(2): 203-213.
 Sevim, E. S., Arabaci, T., Tekir, U. and Koc, S. (2019). On S-Prime Submodules. Turkish Journal of Mathematics, 43(2): 1036-1046.
The Editor may seek the advice of two, or three referees, or more depending on the response of the referees, chosen in consultation with appropriate members of the Editorial Board, from among experts in the field of specialization of the paper. The reviewing process is conducted in strict confidence and the identity of a referee is not disclosed to the authors at any point since we use a single-blind peer review process.
No article-processing charges
The publication cost for Eurasian Bulletin of Mathematics is covered by the journal, so authors do not need to pay an article-processing and submission charges. The PDF copies of accepted papers are free of charge and can be downloaded from the website of the journal.
By submitting a manuscript, the authors agree that the copyright for their article is transferred to the publisher, if and when, the paper is accepted for publication.